Title: Elementary multivariate rearrangements and stochastic dominance on a Fréchet class
Authors: Decancq, Koen # ×
Issue Date: 2012
Series Title: Journal of Economic Theory vol:147 issue:4 pages:1450-1459
Abstract: A Fréchet class collects all multivariate joint distribution functions that have the same marginals. Members
of a Fréchet class only differ with respect to the interdependence between their marginals. In this paper, I study orders of interdependence on a Fréchet class using two multivariate generalizations of the bivariate rearrangement proposed by Epstein and Tanny (1980) [4] and Tchen (1980) [16]. I show how these multivariate rearrangements are underlying multivariate first order stochastic dominance in terms of the joint distribution function and the survival function. A combination of both rearrangements is shown to be equivalent to the concordance order proposed by Joe (1990) [9].
ISSN: 0022-0531
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Department of Economics, Leuven - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ElementaryMultivariate.pdf Published 120KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science